# SDR UALA2012022901262

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 58,699 hours, 22,193 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL DOUBLER AT FORMER LT ANTENNA LOCATION PER 40795C AND SRM.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.  MUST BE RE-INSPECTED AT 60,000C FROM REPAIR EMBODIMENT.  CURRENT PTC 22193.
